# SDR AALA201905029019

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 6,518 hours, 2,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS R1 DOOR GIRT BAR WILL NOT LOCK RIGHT HAND BRACKET. MAINTENANCE ADJUSTED R1 DOOR GIRT BAR BRACKET RT SIDE IAW AMM 52-41-00. OPS CHECK GOOD.
